# SDR DALA2019092305442

- Difficulty date: September 23, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N3768
- Make and model: Boeing 737832
- Aircraft serial: 29630
- Aircraft time: 60,338 hours, 21,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6204177) DURING INSPECTION FOUND EMERGENCY LIGHTS BY L1 DOOR AREA AND EXIT SIGN BY FWD LAV INOPERATIVE. R/R L1 DOOR ARE EMERGENCY BATTERY PACK PER AMM 33-51. OPS CHECK NORMAL.
